# SDR ASAA2017110222403

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,708 hours, 2,229 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0591
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 4,548 hours, 1,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL ON AFTER START.  ACFT GROUNDED. FFR LOGGED 75-10582 - TBV,  DEMAND & POSITION SIGNALS DISAGREE. COULD NOT DUPLICATE MALFUNCTION.  ACCOMPLISHED FIM 75-23, TASK 801. ACTUATORS TESTED NORMAL.  RANG HMU, TBV, TORQUE MOTOR FROM EEC DP0505. RESISTANCE NOMINAL AT 15.9 OHMS.  REMOVED & REPLACED THE NR 2 ENGINE EEC. OPS CHECKED NORMAL IAW AMM 73-21-60-00-801-F00, 73-21-60-400-801-F00, 71-00-00-800-811-F00, 73-21-00-700-804-F00, 73-21-00-700-802-F00, AND 71-00-00-700-807-F00.
